RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Akbarzadeh, Rasoul

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:158
Abstract pages:604
Full texts:1
References:54
Akbarzadeh, Rasoul
Researcher
PhD
Speciality: 01.01.04 (Geometry and topology)
Birth date: 31.03.1980
E-mail:

http://www.mathnet.ru/eng/person86344
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1112894

Publications in Math-Net.Ru
2018
1. R. Akbarzadeh, “The topology of isoenergetic surfaces for the Borisov–Mamaev–Sokolov integrable case on the Lie algebra $so(3,1)$”, TMF, 197:3 (2018),  385–396  mathnet  elib; Theoret. and Math. Phys., 197:3 (2018), 1727–1736  isi  scopus
2016
2. Rasoul Akbarzadeh, “Topological Analysis Corresponding to the Borisov–Mamaev–Sokolov Integrable System on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 21:1 (2016),  1–17  mathnet  mathscinet  zmath  isi  scopus
2015
3. Rasoul Akbarzadeh, Ghorbanali Haghighatdoost, “The Topology of Liouville Foliation for the Borisov–Mamaev–Sokolov Integrable Case on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 20:3 (2015),  317–344  mathnet  mathscinet  zmath  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020